MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT HIV AG/AB COMBO; HIV P24 ANTIGEN AND HIV-1/HIV-2 ANTIBODIES

ABBOTT GMBH ARCHITECT HIV AG/AB COMBO; HIV P24 ANTIGEN AND HIV-1/HIV-2 ANTIBODIES
Model Number 2P36-25
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.No specific patient information was provided.
 
Event or Problem Description
The customer obtained a (b)(6) architect hiv ag/ab combo result for a known (b)(6) sample.The sample was retested and generated (b)(6) results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is still in process.A follow-up report will be submitted when the evaluation is complete.The reagent lot was obtained from the customer and lot number was changed from unknown to 07190be00.
 
Additional Manufacturer Narrative
Review of complaint activity associated with reagent lot 07180be00 identified no other complaints related to the complaint issue.Review of tracking and trending reports did not identify any related trends for the architect hiv ag/ab combo assay.A retained reagent kit of lot number 07190be00 was tested in a sensitivity setup.Results of this setup did not implicate that the sensitivity performance of the lot was negatively impacted.The reagent kit showed normal performance without false non-reactive results.The controls gave reproduceable reslts with normal variance.In addition, the clinical sensitivity of the lot was evaluated by testing two commercially available seroconversion panels.The seroconversion panel results were compared to architect hiv test results provided by the panel manufacturer.The lot detected the same bleeds as reactive.Based on this evaluation the sensitivity performance of the complaint lot was not adversely affected.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect hiv ag/ab combo assay was identified.

Brand Name
ARCHITECT HIV AG/AB COMBO
Common Device Name
HIV P24 ANTIGEN AND HIV-1/HIV-2 ANTIBODIES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key9559360
Report Number3002809144-2020-00020
Device Sequence Number11341492
Product Code MZF
UDI-Device Identifier00380740003890
UDI-Public00380740003890
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/19/2020
Device Model Number2P36-25
Device Catalogue Number02P36-25
Device Lot Number07190BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/17/2019
Supplement Date Received by Manufacturer01/07/2020
02/27/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date01/22/2020
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR, LIST 03M74-02,; ARCHITECT I2000SR, LIST 03M74-02,; ARCHITECT I2000SR, LIST 03M74-02,; SERIAL (B)(6); SERIAL (B)(6); SERIAL (B)(6)